# SDR ASAA2023031942393

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 21,039 hours, 6,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT 27 ABC INOP. GROUNDED - YES. CYCLED A/C POWER. PERFORMED EMERGENCY LIGHTS OPS CHECK AS APPLICABLE REF B737-900 AMM TASK 33-51-00-720-801. OPS CHECK GOOD.
